Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An asymptotic formula for hypo-analytic pseudodifferential operators


Author: S. Berhanu
Journal: Trans. Amer. Math. Soc. 322 (1990), 711-729
MSC: Primary 35S05; Secondary 47G30, 58G15
MathSciNet review: 1053110
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An asymptotic expansion formula for hypo-analytic pseudodifferential operators is proved and applications are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35S05, 47G30, 58G15

Retrieve articles in all journals with MSC: 35S05, 47G30, 58G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-1053110-0
PII: S 0002-9947(1990)1053110-0
Article copyright: © Copyright 1990 American Mathematical Society